# SDR CALA2023051201471

- Difficulty date: May 7, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 84,832 hours, 18,372 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: 80217011
- Part serial: 900927
- Condition: Failed
- Location: Rt Eng
- Part time: 790,513 hours, 711,767 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENG BLEED SHIFT FAILED TEST AT FL 350. HIGH STAGE VLV OPEN ED AT 0.89 EPR REPLACED HPSOV IAW B767 AMM 36-11-07-002-002 OPS /LEAK CHECK GOO D. SEE PARTIAL WORK COMPLETED AND PARTIAL SHEETS (1) PG 5 1 & 2.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1779046  SN OFF 2133 TT # 1729405  SN OFF 0927 CONTROLLER, HIG  OFF 76-3612-9-0003 2133 ON 76-3612-9-0003 0016 VALVE, SHUTOFF,  OFF 76-3611-9-0001 0927 ON 76-3611-9-0001 0529
